My family doctor put me on wellbutrin and took me off effexor right before i started femara.My cancer doctor said it was the wellbutrin causing the side effects.I had been on tomaxifin but was taken off because of blood clots.
Yes, unfortunately around 33.6% report fatigue or weakness, 22% joint pain or arthritis & 18% back pain when taking Femara. These are the common side effects, if they are too bothersome, please seek medical attention and ask the doc to prescribe some other med which is more suitable to your ailment & system.
Take care, be well & safe! Best wishes.
I suspect it is the Femara, not the Wellbutrin, causing the symptoms you are having. You can read a list of side effects for the Femara by going to:
You will note that back pain is a common side effect.
For a list of side effects for Wellbutrin go to the following:
Please discuss this with the doctor further.
- Femara Information for Consumers
- Femara Information for Healthcare Professionals (includes dosage details)
- Side Effects of Femara (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Jun 2010 • 1 answer
Posted 21 Nov 2011 • 2 answers
Posted 28 Dec 2013 • 1 answer
Posted 27 Jun 2014 • 2 answers
Posted 9 Jun 2016 • 4 answers